# SDR REXA2014073000797

- Difficulty date: July 30, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,785 hours, 9,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SKIN HAS DENT AT FLS63.50.  DENT MEASUREMENTS ON LT WING INBD FLAP LOWER SKIN FLS63.50 WAS 2.40 INCHES L X 1.79 INCHES W X .100 INCHES D.  DAMAGE RESPECT SUBMITTED IAW CRH 900 SRM 57-52-01-101-001-A01.  REQUIRED DENT ON LT WING INBD LOWER SKIN AT FLS63.50 IAW ECRA J957-02766 REV IR.  THIS IS A MAJOR REPAIR.  DTA REQUIRED WITHIN 12 MONTHS FROM 7/23/14 ON LHIB FLAP CC670-14002-7, SN 15179 LOWER SKIN DENT AT FLS 63.50, 3.7 INCHES FROM TE REPAIRED IAW ECRAJ957-02766.
